教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武WU CHUNG-WU (瀏覽個人網頁)

標題:The Quasi-score statistic in quasi-likelihood model
學年89
學期1
出版(發表)日期2001/01/01
作品名稱The Quasi-score statistic in quasi-likelihood model
作品名稱(其他語言)
著者Wu, Jong-wuu; Lee, Wen-chuan
單位淡江大學統計學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Statistics 35(4), pp.523-535
摘要In quasi-likelihood model, we propose the quasi-score statistic to establish test procedure for testing the hypothesis that whether the link function is correct or not. In addition, fOur practical examples are given to Snow me advantage of the proposed test.
關鍵字
語言英文
ISSN0233-1888
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!